# SDR AALA201603069003

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 56,341 hours, 20,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1741
- Condition: Inoperative
- Location: Cabin
- Part time: 51,228 hours, 19,752 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  MULTIPLE EMER AISLE PATH LIGHTINGS ARE INOPERATIVE.  REPLACED EMER POWER SUPPLY 11WL.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
